# SDR AALA202510138998

- Difficulty date: October 2, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 141A83742
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR SURROUND FORWARD STUB FRAME ANGLE AT BS 296. REPLACED ANGLE PER SRM 51-40-02
